# SDR ASAA2022011337158

- Difficulty date: January 13, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 27,285 hours, 8,635 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Mgl Wheel Well
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 AFT MAIN TANK FUEL LOW PRESSURE LIGHT ILLUMINATED IN DESCENT. #2 AFT PUMP SWITCHED OFF FOLLOWING QRH. GROUNDED - YES. REMOVED & REPLACED RIGHT AFT FUEL PRESSURE SWITCH PER B737-900 AMM 28-42-11 PULLED RESET ASSOCIATED (2)CB . OPS CHECK NORMAL.
